Communications in Mathematical Physics

Bifurcations of circle maps: Arnol'd tongues, bistability and rotation intervals

Philip L. Boyland

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 106, Number 3 (1986), 353-381.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104115779

Mathematical Reviews number (MathSciNet)
MR0859816

Zentralblatt MATH identifier
0612.58032

Subjects
Primary: 58F14
Secondary: 58F20

Citation

Boyland, Philip L. Bifurcations of circle maps: Arnol'd tongues, bistability and rotation intervals. Communications in Mathematical Physics 106 (1986), no. 3, 353--381. http://projecteuclid.org/euclid.cmp/1104115779.


Export citation